# SDR 95ZZZX652

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59813
- Make and model: Piper PA-31-325
- Aircraft serial: 317612039
- System (JASC): 3450 · Dependent Position Determining System
- Part: Computer
- Part number: KN74
- Condition: Miswired
- Location: Lamp Circuit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 NAV INOP IN VOR DISPLAY ON PILOT'S HSI UNLESS DME WAS LOCKED ON.  PROBLEM CAUSED BY REMOTE AREA/NAV SELECT LIGHT BEING IMPROPERLY WIRED TO A LAMP ASSEMBLY WITH NO ISOLATED GROUND.  WITH A HARD GROUND ON PIN 16 OF THE KN74, IT WAS STUCK IN LOCALIZED MODE UNLESS A POSITIVE FLAG FROM THE DME LOCK ON 'FIXED' THE PROBLEM.  INSTALLED AND WIRED PROPER LIGHT ASSEMBLY FOR NORMAL OPERATION.  INSTALLATION NOTES SHOULD BE READ VERY CAREFULLY.
